# SDR MWEA95424

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 332-351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, MAINTENANCE FOUND INTERCOSTAL AT LONGERON 29R BETWEEN STA 332 TO 351 HAS AREAS OF CORROSION.  MAINTENANCE FABRICATED AND INSTALLED AN INTERCOSTAL OF 0.050 INCH 7075-T6 ALUMINUM PER SRM 51-30.
